Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Light-headed, dizziness, panic attacks, excessive thirst, high pulse rate. Causes for symptoms?

hi for the past week i ve been feeling lightheaded and a bit dizzy. Maybe panicky at times. The past 2 days I ve been very very thirsty. I ve had about 4 Liters of water today so far and I m still thirsty. Sometimes when I get up I feel my heart hammering in my chest . What could this be? I m 30 year old female. I don t smoke . I rarely drink. I m average weight. I eat healthy and exercise a few times a week. :/
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear

Welcome to the board Of Health Care Magic

As you have described the symptoms in your query.These symptoms are fitting to the symptomatolgy of some Tyhroid Disorder may be Hyperthyroidism.

To rule out the thyroid disorders one should under go some investigations like Tyroide Profile Blood sugar level and other routine investigations. You should also be investigated for any cardiac problem

Better you consult the physician who can investigate and manage your problem accordingly.

Hope your query is answered .

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor